Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 225, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 10, 2007, 7:10 PM CDT for Nevada County, Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2007, 7:10 PM CDT (00:10 UTC)
- Expired
- Jun 10, 2007, 7:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Nevada County, AR
The radar
The Shreveport radar (KSHV), 144 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:47 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jun 10, 2:47 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 247 PM CDT SUN JUN 10 2007 .DISCUSSION... A PERSISTENT WEATHER PATTERN IS PROGGED BY THE MODELS FOR THE NEXT TWO DAYS...WITH A RATHER STRONG RIDGE ALOFT CONTROLLING OUR WEATHER. WARM AND SULTRY CONDITIONS ARE EXPECTED TO PERSIST THROUGH MONDAY...WITH ISOLATED AFTERNOON AND EVENING THUNDERSTORMS FORMING IN THE HEAT OF THE DAY. SOME TROUGHING IS FORECAST TUESDAY OVER THE EAST UNITED STATES...SINKING SOUTH OVER THE EAST COAST. THIS MAY BE ENOUGH TO PUSH A WEAK BACKDOOR FRONT INTO THE AREA FROM THE EAST. WILL INCLUDE CHANCE CATEGORY POPS FOR TUESDAY TO COVER ADDITIONAL CONVECTION ALONG THE FRONT...IF THIS INDEED TAKES PLACE. BY WEDNESDAY...WE SHOULD BE IN A RATHER PERSISTENT PATTERN WITH AN UPPER LEVEL TROUGH TO OUR EAST...AND AN UPPER LEVEL RIDGE EITHER OVER US...OR JUST TO OUR WEST. BY SATURDAY AND SUNDAY...THE GFS SEEMS TO GET CONFUSED AND A LITTLE NOISY...SO WILL JUST GO WITH PARTLY CLOUDY FOR DAYS 6 AND 7 UNTIL A MORE DEFINITE PATTERN IS SEEN IN THE GFS. && .AVIATION... MAINLY VFR FLIGHT CATEGORIES ARE EXPECTED FOR THE 0000 UTC TAF PACKAGE. EXCEPTIONS SHOULD BE IN AND AROUND ANY SHRA/TSRA...WHERE CIGS AND VSBYS COULD DROP INTO MVFR TERRITORY. THIS WILL MAINLY BE FOR THE FIRST 3 TO 6 HOURS OF THE PACKAGE...AS JUST ABOUT ALL CONVECTION SHOULD DISSIPATE A FEW HOURS AFTER SUNSET. PATCHY BR MAY AGAIN DEVELOP WHERE PRECIPITATION HAS FALLEN DUE TO ABUNDANT GROUND MOISTURE AND LIGHT WINDS. && .PRELIMINARY POINT TEMPS/POPS... SHV 73 93 72 90 / 20 20 20 30 MLU 73 94 72 89 / 20 20 20 30 DEQ 71 91 71 89 / 20 20 20 30 TXK 72 91 71 88 / 20 20 20 30 ELD 71 93 69 88 / 20 20 20 30 TYR 74 92 73 91 / 10 20 20 20 GGG 72 92 71 91 / 10 20 20 20 LFK 72 93 71 92 / 10 20 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 03/21
Hazardous weather outlook, Jun 10, 11:50 AM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1150 AM CDT SUN JUN 10 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1150 AM CDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WHILE THERE IS NO LONGER ANY EVIDENCE OF A FRONTAL BOUNDARY TO HELP FOSTER THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS...THERE IS STILL ABUNDANT MOISTURE WITHIN THE AIRMASS OVER THE FOUR STATE AREA. DAYTIME HEATING WILL BE SUFFICIENT TO GENERATE ENOUGH INSTABILITY OVER PORTIONS OF THE AREA TO SEE ISOLATED THUNDERSTORMS...SOME OF WHICH MAY PRODUCE LOCALLY HEAVY DOWNPOURS...DANGEROUS CLOUD TO GROUND LIGHTNING...THE POSSIBILITY OF SMALL HAIL...AND DAMAGING WIND GUSTS DURING THE MID TO LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SPOTTERS...EMERGENCY MANAGERS...AND HAM RADIO OPERATORS...WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. 03
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.